# SDR UIEA2025011300053

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 2 NACELLE STRUT LINE WITH LEAK.( ENG 2 NACELLE STRUT LINE WITH LEAK, TORQUE WAS APPLIED 127 LB-IN SN:1017801833  /  DATE: 11-APR-25 IAW AMM: 71-00-02-404-049-H03 REV.144 DATE: 22-DEC-2024. LEAK CHECK WAS GOOD. )
